# SDR AALA20070127

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 37604331
- Condition: Torn
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - INFLIGHT, RIGHT ENGINE IN FLIGHT SHUT DOWN DUE TO OIL QUANTITY LOSS.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 25 MINUTES.  FOUND O-RING FOR OIL CAP TORN.  FOUND DEBRIS UNDER OIL TANK CHECK VALVE.  REMOVED DEBRIS AND REPLACED OIL CAP O-RING.  REPLACED SCAVENGE AND PRESSURE FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
